Effects of cigarette smoking on priapism induced by quetiapine: a case report

@inproceedings{Hosseini2012EffectsOC,
  title={Effects of cigarette smoking on priapism induced by quetiapine: a case report},
  author={Seyed Hamzeh Hosseini and Hafez Bajoghli and Padideh Ghaeli},
  booktitle={DARU Journal of Pharmaceutical Sciences},
  year={2012}
}
Priapism is defined as an unwanted, prolonged, and painful erection which is unrelated to sexual stimulation. Some case studies suggest that priapism is an adverse effect of antipsychotic medications. In our case study a 30 year-old Iranian male with schizophrenia was experiencing recurrent priapism associated with quetiapine use. There are three interesting facts about this case: Firstly, the patient suffered priapism after even low dose consumption of quetiapine. Secondly, this case had… CONTINUE READING

From This Paper

Topics from this paper.

References

Publications referenced by this paper.
Showing 1-10 of 16 references

A case of recurrent priapism in the context of quetiapine use, discontinuation, and rechallenge

  • AC Tsai
  • Psychopharmacol
  • 2011
1 Excerpt

Priapism associated withmultiple psychotropics: a case report and review of the literature

  • R Choua, HC Lee, J Castro, MI Zapata-Vega, M Maurer
  • Primary Psychiatry
  • 2007
1 Excerpt

Role the smoking-induced cytochrome P450(CYP)1A2 and polymorphic CYP2D6 in steady-state concentration of olanzapine

  • JA Carrillo
  • J Clin Psychopharmacol
  • 2003
1 Excerpt

Similar Papers

Loading similar papers…